# SDR AALA201810019040

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 17,095 hours, 3,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cover
- Condition: Missing
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST PORT PROTECTIVE COVER OVER THE CONNECTOR WAS MISSING AT THE R3 DOOR.  INSTALLED THE COVER IAW AMM 33-51-09.
